Speeding up the hungarian algorithm

Wright, M B (1990) Speeding up the hungarian algorithm. Computers and Operations Research, 17 (1). pp. 95-96. ISSN 0305-0548

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Computers and Operations Research
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Departments: Lancaster University Management School > Management Science
ID Code: 44758
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:21
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 16:02
URI: https://eprints.lancs.ac.uk/id/eprint/44758

Actions (login required)

View Item View Item